Thanks, Patricia, I did not realize that especially since my uro didn't think it was related. I began the problem after my BCG treatments were complete but it makes sense that it still could be the cause. I am going to follow through with the colonoscopy just for peace of mind but it is good to know that about BCG.
I am not on any antibiotics or new medicine although when I first went to my family doctor with the diarrhea problem, I was given a week of cipro. She thought I might have a bacteria infection but it did not help.
I was diagnosed with bladder cancer in January, received 12 BCG + interferon treatments, and had a recurrence this month with a second surgery last Thursday.
For the last couple of months I have had diarrhea everyday. Has anyone else experienced these problems with bladder cancer? I saw a gastro doctor last week and am scheduled for a colonoscopy in 2 weeks. My urologist doesn't think it is related.